# SDR 2005UALA01372

- Difficulty date: November 29, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 50,648 hours, 27,750 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ROOT AREA UPPER SKIN SURFACE CORRODED AT FUSELAGE STA 626 TO 663.7 AT WBL 108 10 112. REMOVED CORROSION DAMAGE PER SRM 57-20-01, ROTO PEENED, ALODINED & RESTORED PAINT PER SRM 51-20-01.THE REPAIR IS APPROVED BY FAA 8100-9 DATED NOV 27TH 2005.
